Alert archive / Kentucky / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 49, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 10, 2020, 6:47 PM EDT for 5 counties in Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2020, 6:47 PM EDT (22:47 UTC)
- Expired
- Jun 10, 2020, 7:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bath County, KY, Menifee County, KY, Montgomery County, KY, Powell County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 65 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 5:30 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 346 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
734
WUUS53 KJKL 102247
SVRJKL
KYC011-165-173-197-205-102315-
/O.NEW.KJKL.SV.W.0049.200610T2247Z-200610T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
647 PM EDT Wed Jun 10 2020
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Northern Powell County in east central Kentucky...
Montgomery County in east central Kentucky...
Bath County in east central Kentucky...
Menifee County in east central Kentucky...
Southwestern Rowan County in east central Kentucky...
* Until 715 PM EDT.
* At 646 PM EDT, severe thunderstorms were located along a line
extending from Owingsville to near Stanton, moving northeast at 60
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Mount Sterling, Morehead, Stanton, Owingsville, Frenchburg,
Marshall, Jeffersonville, Camargo, Clay City, Wellington,
Sharpsburg and Salt Lick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3796 8344 3787 8351 3782 8396 3785 8396
3785 8401 3787 8403 3787 8402 3792 8399
3793 8397 3812 8408 3813 8407 3822 8394
3824 8369 3822 8370 3817 8364 3821 8357
3826 8353 3826 8348
TIME...MOT...LOC 2246Z 230DEG 54KT 3815 8376 3789 8387
HAIL...0.75IN
WIND...60MPH
$$
JMW2 follow-up statements
109
WWUS53 KJKL 102303
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
703 PM EDT Wed Jun 10 2020
KYC197-102313-
/O.CAN.KJKL.SV.W.0049.000000T0000Z-200610T2315Z/
Powell KY-
703 PM EDT Wed Jun 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN POWELL COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Kentucky.
LAT...LON 3806 8345 3805 8348 3802 8380 3802 8386
3810 8393 3815 8392 3821 8386 3824 8369
3822 8370 3817 8364 3821 8357 3826 8353
3826 8348
TIME...MOT...LOC 2303Z 236DEG 54KT 3818 8363
$$
KYC011-165-173-205-102315-
/O.CON.KJKL.SV.W.0049.000000T0000Z-200610T2315Z/
Montgomery KY-Bath KY-Menifee KY-Rowan KY-
703 PM EDT Wed Jun 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN MONTGOMERY...BATH...NORTH CENTRAL MENIFEE AND
SOUTHWESTERN ROWAN COUNTIES...
At 703 PM EDT, a severe thunderstorm was located over Moore's Ferry,
or 7 miles east of Owingsville, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Morehead, Owingsville, Marshall, Salt Lick, Ramey, Preston,
Reynoldsville, Peasticks, Walkers Crossing, Olympia Springs, Yale and
Moore's Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3806 8345 3805 8348 3802 8380 3802 8386
3810 8393 3815 8392 3821 8386 3824 8369
3822 8370 3817 8364 3821 8357 3826 8353
3826 8348
TIME...MOT...LOC 2303Z 236DEG 54KT 3818 8363
HAIL...<.75IN
WIND...60MPH
$$
KAS090
WWUS53 KJKL 102310
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
710 PM EDT Wed Jun 10 2020
KYC011-165-173-205-102319-
/O.EXP.KJKL.SV.W.0049.000000T0000Z-200610T2315Z/
Montgomery KY-Bath KY-Menifee KY-Rowan KY-
710 PM EDT Wed Jun 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY...
BATH...NORTH CENTRAL MENIFEE AND SOUTHWESTERN ROWAN COUNTIES WILL
EXPIRE AT 715 PM EDT...
The warning is expiring, but has been replaced by a new severe
thunderstorm warning ending at 7:45 PM EDT. Severe winds are still
possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Kentucky.
LAT...LON 3806 8345 3805 8348 3802 8380 3802 8386
3810 8393 3815 8392 3821 8386 3824 8369
3822 8370 3817 8364 3821 8357 3826 8353
3826 8348
TIME...MOT...LOC 2309Z 230DEG 54KT 3821 8358
$$
JMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:19 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 10, 4:19 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 419 PM EDT Wed Jun 10 2020 .SHORT TERM...(This evening through Thursday night) Issued at 358 PM EDT WED JUN 10 2020 A cold front is analyzed over central Kentucky this afternoon. Gusty southerly winds continue ahead of this feature. In addition, temperatures near 90, combined with dewpoints in the low to mid 70s has led to nearly 2500J/kg of MLCAPE across the area. Showers and a few storms are already developing just ahead of this boundary across central Kentucky, with a few others showers and storms developing on the terrain near the Tennessee and Virginia border. DCAPE values continue to range in the 1000-1200J/kg suggesting a strong potential for downburst winds with any more organized storms that develop. Given our effective shear has been increasing to between 35 and 40 knots, there is reasonable amount of confidence storms will continue to organize upstream as they begin to track east through the area this evening. Freezing levels remain quite high suggesting the large hail threat would be fairly limited. However, some smaller hail may be possible with the strongest storms. Tornado potential does not look as good early on, but RAP 0-1 SRH values increase to between 100-150 by 00z, suggesting the tornado potential could increase as we head into the later evening hours. We will continue to watch these trends through the evening. The cold front will push on through by late evening or overnight, with cooler and less humid air surging into the area behind the front. A difficult forecast for late tonight, as any rainfall combined with slower dry advection, could yield a period of fog (perhaps dense) for a period late tonight. However, without knowing how much rain or where the rain falls, hard to have much confidence with fog at this time. It does appear possible some lower clouds could also move in late which would limit the fog threat. High pressure will build into the region on Thursday with any clouds eroding through the day. Temperatures will be cooler, generally around 80. With high pressure continuing to build in Thursday night, a cooler night is anticipated with lows well into the 50s. .LONG TERM...(Friday through Wednesday) Issued at 419 PM EDT WED JUN 10 2020 A trough axis will be intact across the eastern half of the U.S. to start the period Friday. This trough will remain blocked and in place throughout much of the extended period, strengthening and developing an upper level low by the weekend. The ECMWF will keep the upper level low in place across the region through the end of the extended period, while the GFS will shift eastward bringing upper level ridging into the period to start the new work week. This trough will actually bring more northern stream air into the region, so high temperatures will not be quite as warm as has been in recent days, generally upper 70s and low 80s, warming into the low to mid 80s by the very end of the period. Despite the trough, at the surface, high pressure will be in control from Thursday through Saturday, with generally dry weather on tap. A week frontal boundary will drop south into the state during the day Sunday, and may bring some isolated and scattered precip to the region. There is quite a bit of disparity at this point in the models, though both the GFS and ECMWF have gone more dry for Monday. The NBM is still going with some scattered precip in the far east, but given the back and forth in the models, will stick with that at this time. The NBM seems to be bridging the gap between the two models for the remainder of the extended as the ECWMF brings the upper level low into the Ohio Valley, and the GFS has the upper level wave pushing into New England. Given how far out in the forecast period we are, just kept with the NBM at this time. If the ECMWF solution is correct, more rain chances are on tap for at least the far eastern portion of the state through the end of the extended forecast period. If the GFS is correct, however, we will remain nearly dry. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) ISSUED AT 149 PM EDT WED JUN 10 2020 Gusty winds out of the south will continue this afternoon. A cold front will shift east this evening with winds transitioning to the southwest or west. The winds should remain gusty through the evening hours. With the frontal passage, a broken line of showers and storms is expected to develop and track east this evening. Strong wind gusts are possible with any storms that impact the area along with a brief period of MVFR cigs/visby. While a period of VFR conditiosn will be seen in the wake of the frontal passage, its possible better moisture moving into the region brings a period of MVFR cigs later tonight into Thursday morning. However, confidence is low on the developing of this cloud deck right now. Any low clouds that do develop should exit by midday Thursday. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KAS LONG TERM...JMW AVIATION...KAS
Hazardous weather outlook, Jun 10, 4:21 PM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 421 PM EDT Wed Jun 10 2020 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-112330- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 421 PM EDT Wed Jun 10 2020 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Damaging wind gusts and locally heavy rain are possible with thunderstorms through early this evening. A tornado can also not be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms are possible at times Sunday through Tuesday, during the afternoon and early evening hours. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any instances of severe weather to the Jackson weather office through early this evening. KAS/JMW
In the hours before
Special weather statement, Jun 10, 4:39 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service JACKSON KY
439 PM EDT Wed Jun 10 2020
KYZ080-086-116-102115-
Clay-Knox-Laurel-
439 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAUREL...
NORTHWESTERN KNOX AND SOUTHWESTERN CLAY COUNTIES...
At 439 PM EDT, a strong thunderstorm was located over Arkle, or near
Barbourville, moving northeast at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Manchester, Grace, Lake, Cane Creek, Fogertown, Goose Rock, Jarvis,
Bush, Cranes Nest, Girdler, Jonsee, Herron, Hooker, Byron, Park
Valley, Cottongin, Gray, Wilton, House and Boho.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3681 8398 3686 8407 3689 8407 3726 8391
3726 8390 3725 8389 3713 8362
TIME...MOT...LOC 2039Z 210DEG 29KT 3691 8399
JMWSpecial weather statement, Jun 10, 4:51 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service JACKSON KY
451 PM EDT Wed Jun 10 2020
KYZ088-115-117-118-102115-
Perry-Harlan-Letcher-Leslie-
451 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARLAN...
SOUTHWESTERN LETCHER...SOUTHEASTERN LESLIE AND SOUTHEASTERN PERRY
COUNTIES...
At 450 PM EDT, a strong thunderstorm was located over Big Laurel, or
8 miles northeast of Harlan, moving northeast at 45 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Hazard, Letcher, Evarts, Vicco, Blackey, Big Fork, Leatherwood,
Bledsoe, Arthur, Viper, Daley, Gilley, Napier, Shields, Arminta,
Yeaddiss, Jeremiah, Carbon Glow, Pine Mountain and Bailey Creek.
LAT...LON 3692 8339 3729 8323 3725 8312 3723 8310
3724 8309 3723 8307 3721 8305 3722 8304
3721 8301 3717 8298 3719 8295 3717 8288
3685 8318
TIME...MOT...LOC 2050Z 208DEG 38KT 3695 8325
JMWSpecial weather statement, Jun 10, 5:08 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service JACKSON KY
508 PM EDT Wed Jun 10 2020
KYZ079-083-102145-
Wayne-Pulaski-
508 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WAYNE AND
SOUTHWESTERN PULASKI COUNTIES...
At 508 PM EDT, a strong thunderstorm was located near Cabell, or 13
miles west of Monticello, moving northeast at 45 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Burnside, Naomi, Cains Store, Stab, Nancy, Parnell, Pointer, Frazer,
Pulaski County Park, Cabell, Mill Springs, Faubush, Magnum, Bronston
and Trimble.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3692 8496 3696 8494 3696 8492 3695 8490
3700 8484 3705 8491 3711 8490 3719 8478
3699 8461 3680 8502 3683 8506 3686 8506
TIME...MOT...LOC 2108Z 231DEG 38KT 3686 8510
JMWSpecial weather statement, Jun 10, 5:28 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service JACKSON KY
528 PM EDT Wed Jun 10 2020
KYZ079-080-084-085-102200-
Whitley-McCreary-Laurel-Pulaski-
528 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAUREL...
SOUTHEASTERN PULASKI...MCCREARY AND NORTHWESTERN WHITLEY COUNTIES...
At 528 PM EDT, a strong thunderstorm was located over Co-
Operative, or 9 miles west of Whitley City, moving northeast at 25
mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Whitley City, Blue Heron, Honeybee, Slavens, Marshes Siding,
Greenwood, Duckrun, Parkers Lake, Beulah Heights, Cumberland Falls
S.P., Co-
Operative, Stearns, Clio, Huxley, Goldbug, Deering, Walden,
Rockholds, Krupp and Youngs Creek.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3660 8468 3665 8474 3675 8468 3677 8465
3677 8463 3680 8462 3680 8460 3682 8458
3683 8458 3703 8436 3682 8410 3660 8458
TIME...MOT...LOC 2128Z 223DEG 23KT 3668 8464
JMWSpecial weather statement, Jun 10, 5:36 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service JACKSON KY
536 PM EDT Wed Jun 10 2020
KYZ068-079-080-102200-
Rockcastle-Laurel-Pulaski-
536 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAUREL...PULASKI
AND CENTRAL ROCKCASTLE COUNTIES...
At 536 PM EDT, a strong thunderstorm was located over Science Hill,
or near Somerset, moving east at 45 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Somerset, Mount Vernon, Science Hill, Cains Store, Gum Sulphur,
Bandy, Woodstock, Spiro, Wabp, Hansford, Dabney, Renfro Valley,
Willailla, Hogue, Hazel Patch, Pine Hill, Magnum, Camp Wildcat, East
Bernstadt and Sand Hill.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3712 8490 3736 8456 3733 8451 3743 8447
3747 8438 3717 8408 3698 8480 3701 8486
3705 8491 3709 8491
TIME...MOT...LOC 2136Z 250DEG 40KT 3717 8464
JMWLocal storm report, Jun 10, 6:29 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
629 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG BANDY 37.29N 84.50W
06/10/2020 PULASKI KY TRAINED SPOTTER
TREES DOWN ON HIGHWAY 70 AND HIGHWAY 39. A
TREE DOWN ON A TRAILER IN THIS AREA AS WELL.
ALSO A BARN KNOCKED DOWN.
&&
KASThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:45 PM EDT | Special Weather Statement | JKL | McCreary | 30 min |
| Jun 10, 4:15 PM EDT | Special Weather Statement | JKL | Whitley | 30 min |
| Jun 10, 4:23 PM EDT | Special Weather Statement | JKL | Harlan | 37 min |
| Jun 10, 4:39 PM EDT | Special Weather Statement | JKL | Clay | 36 min |
| Jun 10, 4:51 PM EDT | Special Weather Statement | JKL | Perry | 24 min |
| Jun 10, 5:08 PM EDT | Special Weather Statement | JKL | Russell | 37 min |
| Jun 10, 5:28 PM EDT | Special Weather Statement | JKL | McCreary | 32 min |
| Jun 10, 5:32 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Rowan | 28 min |
| Jun 10, 5:36 PM EDT | Special Weather Statement | JKL | Pulaski, Rockcastle | 24 min |
| Jun 10, 5:43 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 32 min |
| Jun 10, 5:59 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Rowan | 31 min |
| Jun 10, 6:11 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 34 min |
| Jun 10, 6:15 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Rowan | 30 min |
| Jun 10, 6:34 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Rockcastle | 26 min |
| Jun 10, 6:40 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Owsley, Pulaski, Rockcastle | 35 min |
| Jun 10, 7:00 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Estill, Lee, Owsley, Powell, Wolfe | 30 min |
| Jun 10, 7:09 PM EDT | Special Weather Statement | JKL | Clay | 36 min |
| Jun 10, 7:09 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Rowan | 36 min |
| Jun 10, 7:16 PM EDT | Special Weather Statement | JKL | Menifee, Morgan, Wolfe | 29 min |
| Jun 10, 7:27 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin, Morgan, Owsley, Wolfe | 33 min |
| Jun 10, 7:52 PM EDT | Special Weather Statement | JKL | Bell | 23 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.